Translator Disclaimer
September 2011 Weak compactness and no partial squares
John Krueger
J. Symbolic Logic 76(3): 1035-1060 (September 2011). DOI: 10.2178/jsl/1309952533

Abstract

We present a characterization of weakly compact cardinals in terms of generalized stationarity. We apply this characterization to construct a model with no partial square sequences.

Citation

Download Citation

John Krueger. "Weak compactness and no partial squares." J. Symbolic Logic 76 (3) 1035 - 1060, September 2011. https://doi.org/10.2178/jsl/1309952533

Information

Published: September 2011
First available in Project Euclid: 6 July 2011

zbMATH: 1263.03036
MathSciNet: MR2849258
Digital Object Identifier: 10.2178/jsl/1309952533

Rights: Copyright © 2011 Association for Symbolic Logic

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.76 • No. 3 • September 2011
Back to Top